Can itchy red rashes on my face be related to an allergic reaction?
Seems to be an allergic reaction, topical steroid and antihistaminic.
I have reviewed the attached photographs and it seems to be an allergic reaction.
It doesn’t seem to be related to food products.
If I was your treating doctor I would recommend you to apply topical steroid like Mometasone Furoate cream on the affected areas and take antihistaminic like tablet Levocetrizine depending on the intensity of itching.
This will help in resolving your rash.
Steroidal preparations are prescription drugs and you need to see the doctor in person to get them.
Dr. Asmeet Kaur Sawhney, Dermatologist
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Allergic reaction to fish red face
- Child with vomiting and diarrhea itchy rashes allergic reaction
- Allergic reaction itchy skin
- Can itchy rash be allergic reaction to angioplasty and medicine
- Bengay on face allergic reaction
- Oxyelite allergic reaction rash
- Allergic reaction face breakout
- Allergic reaction on face
- Chin rash and allergic reaction
- Itchy rash allergic reaction